# SDR AU510001471

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRE WING TANK DAISY CHAIN HARNESS DAMAGED. HARNESS CONTAINED A SUBSTANTIAL GASH ON THE OUTER INSULATION AND INTO THE SHIELD. THE HARNESS HAD ALSO BEEN SHARPLY KINKED AND WEAKENED IN TWO OTHER LOCATIONS. SUSPECT HARNESS DAMAGED DURING PREVIOUS TANK ENTRY.  (CASA# 510001471)
